# SDR DLM88030718

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 33,452 hours, 26,043 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Servo
- Part number: 4034237916
- Condition: Unserviceable
- Location: E/E
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL350 A/P TRIM LT ILLUM. WHILE IN HOLDING TURN. A/P DISENGAGED. A/P TRIM LT. ON THROUGHOUT DESENT.    REQUIRED DISENGAGEMENT A/P AND RETRIMMED AGAIN DURING FINAL APPROACH. DURING INITIAL PROBLEM, EGT ON BOTH ENGINES IN REDBAND FOR APPROX. 15 SEC. WHILE AT FL350. DUE TO LOST IN ALT.  AND AIRSPEED. WHEN A/P KICKED OFF WHILE HOLDING IN TURN.  FOUND ALT TRIM B PHASE C/B POPPED. REPLD R20-12,R20-13NO.2 DFGC AND RUDDER SERVO. BOROSCOPE NR  1 ENG. OK. REPLACED NR  2 ENG DUE TO EGT EXCEDANCE.
